MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EP-XT STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION EP-XT STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86718
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
The ep-xt steerable diagnostic catheter was selected for use during the procedure.It was reported that catheter entrapment occurred requiring gentle traction, there was a distal internal fracture, leading to 90-degree angulation and entrapment inside the body.The cardiologist managed to get the catheter free, a new catheter was used.D,f 3.5-mm mapping and ablation catheter was introduced in the right atrium (ra) and with a mapping system the ra, rv and cs were reconstructed.Subsequently, under electrogram and mapping system guidance there was no evidence of atrial activity across the cvti.The procedure outcome is unknown.No patent complication was reported.It is unknown if device will be returned.

Brand Name
EP-XT STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20368639
Report Number2124215-2024-62099
Device Sequence Number3714319
Product Code DRF
UDI-Device Identifier08714729877592
UDI-Public08714729877592
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86718
Device Catalogue Number86718
Device Lot Number0033927033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/04/2024
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown